Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 132, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 22, 2011, 6:58 PM CDT for Jersey County, Macoupin County, Madison County, Illinois; Saint Charles County, Saint Louis County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2011, 6:58 PM CDT (23:58 UTC)
- Expired
- Apr 22, 2011, 7:45 PM CDT
- In force
- 47 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Jersey County, IL, Macoupin County, IL, Madison County, IL, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 45 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 3:34 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 12.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 845 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 585 m²/s²
- 0-3 km storm-relative helicity
- 683 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
564
WUUS53 KLSX 222358
SVRLSX
ILC083-117-119-MOC183-189-230045-
/O.NEW.KLSX.SV.W.0132.110422T2358Z-110423T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS...
SOUTHWESTERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
NORTHERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
NORTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 745 PM CDT
* AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED NEAR ST. CHARLES...AND MOVING NORTHEAST AT 50
MPH.
* LOCATIONS IMPACTED INCLUDE...
ST. ANN...WOODSON TERRACE...ST. JOHN...HAZELWOOD...BERKELEY...
KINLOCH...COOL VALLEY...FLORISSANT...FERGUSON...DELLWOOD...BLACK
JACK...BELLEFONTAINE NEIGHBORS...SPANISH LAKE...ALTON...GODFREY...
WOOD RIVER...BETHALTO...ORCHARD FARMS...GRAFTON AND PORTAGE DES
SIOUX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3887 8975 3876 9017 3877 9018 3875 9020
3866 9055 3888 9055 3896 9047 3897 9049
3913 8999
TIME...MOT...LOC 2358Z 247DEG 44KT 3883 9046
WIND...HAIL <50MPH 1.75IN
$$
GLASS2 follow-up statements
479
WWUS53 KLSX 230021
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
721 PM CDT FRI APR 22 2011
ILC083-117-119-MOC183-189-230045-
/O.CON.KLSX.SV.W.0132.000000T0000Z-110423T0045Z/
MADISON IL-JERSEY IL-MACOUPIN IL-ST. LOUIS MO-ST. CHARLES MO-
721 PM CDT FRI APR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ST. CHARLES...NORTHEASTERN ST. LOUIS...SOUTHWESTERN MACOUPIN...
SOUTHEASTERN JERSEY AND NORTHERN MADISON COUNTIES UNTIL 745 PM CDT...
AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR ALTON...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
BETHALTO...BRIGHTON...DORSEY...CARPENTER...PRAIRIETOWN...BUNKER
HILL...WORDEN...FOSTERBURG...MILES STATION AND HAMEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3887 8975 3876 9017 3877 9018 3875 9020
3866 9055 3888 9055 3896 9047 3897 9049
3913 8999
TIME...MOT...LOC 0022Z 247DEG 44KT 3894 9011
WIND...HAIL <50MPH 1.00IN
$$
GLASS918
WWUS53 KLSX 230037
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
737 PM CDT FRI APR 22 2011
ILC083-117-119-MOC183-189-230047-
/O.EXP.KLSX.SV.W.0132.000000T0000Z-110423T0045Z/
MADISON IL-JERSEY IL-MACOUPIN IL-ST. LOUIS MO-ST. CHARLES MO-
737 PM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CHARLES...
NORTHEASTERN ST. LOUIS...SOUTHWESTERN MACOUPIN...SOUTHEASTERN JERSEY
AND NORTHERN MADISON COUNTIES WILL EXPIRE AT 745 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1000 PM.
LAT...LON 3887 8975 3876 9017 3877 9018 3875 9020
3866 9055 3888 9055 3896 9047 3897 9049
3913 8999
TIME...MOT...LOC 0037Z 247DEG 44KT 3901 8989
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:22 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Apr 22, 3:22 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
322 PM CDT FRI APR 22 2011
.DISCUSSION...
/321 PM CDT FRI APR 22 2011/
GEARING UP FOR ANOTHER ROUND OF SEVERE WEATHER FOR LATE THIS
AFTERNOON AND TONIGHT. SEVERE CONVECTIVE WATCHES COULD COME AT ANY
TIME...SO WILL KEEP THIS BRIEF. COLD FRONT IS EVIDENT ON RADAR
MOVING INTO CENTRAL AND SOUTHWEST MISSOURI. 21Z SOUNDING FROM KSGF
IS COMING IN NOW...AND THE CAPE UP THRU 400MB LOOKS IMPRESSIVE.
PLENTY OF LOW LEVEL SHEAR IS ALSO EVIDENT IN THE SOUNDING WITH AT
LEAST 40KTS OF SHEAR FROM 0-6KM. THINK INITIAL DEVELOPMENT MAY BE
SUPERCELLULAR WITH SPLITS AND MERGERS SINCE THE SHEAR IS QUITE
LINEAR...BUT THE DISCRETE STORMS SHOULD FORM INTO MULTICELLS/LINES.
WITH THE LOW LEVEL SHEAR THINK TORNADOES ARE A VERY REAL THREAT.
WITH THAT EYE-POPPING CAPE ON THE KSGF SOUNDING...LARGE HAIL AND
DAMAGING WINDS ARE NEARLY CERTAIN. GREATEST THREAT WILL LIKELY BE
ALONG AND SOUTH OF I-70. ONCE THE STORMS CONGEAL INTO A
LINE...THINK THEY'LL RACE EASTWARD AND SHOULD BE OUT OF THE CWFA BY
MIDNIGHT.
COLD FRONT IS STILL EXPECTED TO STALL ACROSS SOUTHERN
MISSOURI/NORTHERN ARKANSAS TONIGHT...THOUGH WHERE THE EFFECTIVE
BOUNDARY COMES TO A HALT IS ANYONE'S GUESS IF WE GET A SEVERE SQUALL
LINE WITH VERY STRONG WINDS. THINK SATURDAY MORNING WILL LIKELY BE
MOSTLY DRY ACROSS ALL BUT SOUTHERN AREAS...BUT REDEVELOPMENT IN THE
AFTERNOON SEEMS LIKELY ALONG AND SOUTH OF THE I-70 CORRIDOR AS THE
LOW LEVEL JET PUSHES MOISTURE UP INTO THE BAROCLINIC ZONE.
REMAINDER OF THE FORECAST STILL LOOKS PRETTY WET...WITH PERHAPS THE
WETTEST PERIODS BEING SUNDAY NIGHT THROUGH MONDAY NIGHT AS THE FIRST
LOBE OF A STRONG SHORTWAVE RIPPLES ACROSS THE AREA AND THE ATTENDANT
SURFACE SYSTEM MOVES UP THROUGH THE MID-MISSISSIPPI VALLEY. THE
SECOND AND STRONGER LOBE OF THE WAVE IS FORECAST TO MOVE THROUGH
LATE TUESDAY NIGHT AND WEDNESDAY CONTINUING THE THREAT FOR HEAVY
RAIN OUT INTO MID-WEEK.
CARNEY
&&
.AVIATION...
/1255 PM CDT FRI APR 22 2011/
MORNING MCS HAS TEMPORARILY PUSHED WARM FRONT SOUTH OF INTERSTATE
70...BUT BELIEVE IT WILL RAPIDLY REBOUND NORTH OVER THE NEXT 1-2
HOURS AS SFC LOW TRACKS NE AND APPROACHES THE UIN AREA IN THE
20-22Z TIME FRAME. HAVE BASED ROUND 2 OF CONVECTION ON LOCAL
WRF...WITH SUGGESTS STORMS SHOULD REFIRE BY MID AFTERNOON AT UIN
AND COU...AND THEN MOVE INTO STL AREA 01-03Z. OBVIOUSLY...WILL TWEEK
SPECIFICS OF CONVECTION ONCE STORMS SHOW THEMSELVES. BASED ON
CURRENT POST-FRONTAL CONDITIONS...HAVE GONE WITH SEVERAL HOURS OF
MVFR CIGS WITH THE WIND SHIFT...WITH THESE LOW CLOUDS SCATTERING
OUT SEVERAL HOURS LATER.
SPECIFICS FOR KSTL...AS MENTIONED ABOVE...OUTFLOW HAS TEMPORARILY
SUPPRESSED WARM FRONT SOUTH OF STL...AND INITIATION OF WAA IN WAKE
OF MCS MAY KICK OFF A BIT OF LIGHT RAIN/SHOWERS OVER THE NEXT HOUR
OR TWO THAT MAY BRIEFLY DROP CONDITIONS INTO MVFR CAT.
HOWEVER...PREVAILING CONDITIONS SHOULD TAKE ON A TYPICAL WARM
SECTOR LOOK NO LATER THAN 20Z...WITH A BKN VFR CU FIELD AND MDT S
WINDS. BELIEVE STRONG STORMS THAT ERUPT OUT WEST SHOULD ADVECT
INTO THE AREA EARLY THIS EVENING...AFTER 00Z...BUT THINK LINE
SHOULD BE FAIRLY QUICK MOVING AND EXIT THE TAF AREA 03-04Z.
TRUETT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOND IL-CLINTON
IL-FAYETTE IL-MADISON IL-MARION IL-MONROE IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 22, 3:33 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 333 PM CDT FRI APR 22 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 333 PM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING. THE PRIMARY SEVERE WEATHER THREATS ARE LARGE HAIL AND DAMAGING WINDS AND TORNADOES. LOCALLY HEAVY RAINFALL FROM THESE THUNDERSTORMS COULD LEAD TO FLASH FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE POSSIBLE SATURDAY AND SATURDAY NIGHT ACROSS SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS. THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE LIKELY SUNDAY THROUGH MONDAY NIGHT. FLASH FLOODING...AS WELL AS RIVER AND STREAM FLOODING WILL BE A SIGNIFICANT THREAT THROUGH THIS PERIOD. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CARNEY
In the hours before
Local storm report, Apr 22, 6:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL JONESBURG 38.85N 91.31W
04/22/2011 E1.00 INCH MONTGOMERY MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Apr 22, 6:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 3 S WARRENTON 38.78N 91.14W
04/22/2011 E1.75 INCH WARREN MO AMATEUR RADIO
&&
GKSLocal storm report, Apr 22, 6:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL WRIGHT CITY 38.83N 91.02W
04/22/2011 E0.50 INCH WARREN MO TRAINED SPOTTER
&&
GKSLocal storm report, Apr 22, 6:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
655 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL WARRENTON 38.82N 91.14W
04/22/2011 E1.75 INCH WARREN MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Apr 22, 6:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
657 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 9 W WARRENTON 38.82N 91.31W
04/22/2011 E1.00 INCH WARREN MO TRAINED SPOTTER
PENNY TO QUARTER SIZED HAIL.
&&
TRUETTLocal storm report, Apr 22, 6:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL WARRENTON 38.82N 91.14W
04/22/2011 E2.75 INCH WARREN MO AMATEUR RADIO
&&
GKSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:12 AM CDT | Areal Flood Advisory | LSX | Randolph | 3 hr |
| Apr 22, 7:17 AM CDT | Areal Flood Advisory | LSX | Monroe | 3 hr |
| Apr 22, 7:28 AM CDT | Flash Flood Warning | LSX | Monroe, Randolph, Saint Clair, Washington | 6 hr |
| Apr 22, 8:51 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 39 min |
| Apr 22, 9:16 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Pike | 44 min |
| Apr 22, 9:36 AM CDT | Flash Flood Warning | LSX | Adams, Brown, Pike | 3 hr |
| Apr 22, 9:59 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Macoupin, Madison, Montgomery and 1 more | 46 min |
| Apr 22, 10:17 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 43 min |
| Apr 22, 10:56 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Macoupin, Madison, Montgomery and 1 more | 49 min |
| Apr 22, 11:00 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 45 min |
| Apr 22, 11:41 AM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Macoupin, Madison, Montgomery | 3 hr |
| Apr 22, 11:44 AM CDT | Severe Thunderstorm Warning | LSX | Clinton, Madison, Monroe, Saint Clair, Washington | 46 min |
| Apr 22, 12:21 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette | 39 min |
| Apr 22, 1:33 PM CDT | River Flood Warning | LSX | Brown | 22 hr |
| Apr 22, 6:55 PM CDT | Tornado Warning | LSX | Calhoun | 50 min |
| Apr 21, 9:24 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 11 days |
| Apr 21, 10:14 PM CDT | River Flood Warning | LSX | Reynolds | 9 days |
| Apr 22, 8:47 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 43 min |
| Apr 22, 9:28 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Lincoln, Montgomery, Pike, Warren | 47 min |
| Apr 22, 9:32 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Franklin, Gasconade, Lincoln, Montgomery and 2 more | 43 min |
| Apr 22, 12:34 PM CDT | River Flood Warning | LSX | Saint Charles | 26 hr |
| Apr 22, 2:39 PM CDT | River Flood Warning | LSX | Marion | 37 hr |
| Apr 22, 4:32 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 43 min |
| Apr 22, 4:40 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 50 min |
| Apr 22, 5:10 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 39 min |
| Apr 22, 5:12 PM CDT | Tornado Warning | LSX | Boone, Callaway, Cole | 48 min |
| Apr 22, 5:49 PM CDT | Tornado Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 41 min |
| Apr 22, 6:05 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 40 min |
| Apr 22, 6:22 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Warren | 38 min |
| Apr 22, 6:36 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Osage | 39 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.